# SDR JJBA201904032002

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 34,644 hours, 22,274 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BAGGAGE DOOR CUTOUT AFT LATERAL L SHAPE. REPAIRED BAGGAGE DOOR CUTOUT AFT LATERAL L SHAPE. CORROSION FOUND TO BE LEVEL 2.
